Fractional integration and structural breaks at unknown periods of time.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2008
Publisher: 
Blackwell
ISSN: 
0143-9782
Citation: 
Gil Alana, Luis A. Fractional integration and structural breaks at unknown periods of time. Journal of Time Series Analysis, 2008, 29 (1), pp. 163-185.

Files in This Item:
File: 
1188405693_WP_Gil_Alana_01.pdf
Description: 
Size: 
380,84 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.